About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 854793, 5 pages
http://dx.doi.org/10.1155/2013/854793
Research Article

Adaptive Exponential Synchronization of Coupled Complex Networks on General Graphs

School of Mathematical Sciences, Anhui University, Hefei 230601, China

Received 4 December 2012; Accepted 23 March 2013

Academic Editor: Allan Peterson

Copyright © 2013 Song Liu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We investigate the synchronization in complex dynamical networks, where the coupling configuration corresponds to a weighted graph. An adaptive synchronization method on general coupling configuration graphs is given. The networks may synchronize at an arbitrarily given exponential rate by enhancing the updated law of the variable coupling strength and achieve synchronization more quickly by adding edges to original graphs. Finally, numerical simulations are provided to illustrate the effectiveness of our theoretical results.